MAUDE Adverse Event Report: B. BRAUN AVITUM AG PERFUSOR®; PUMP, INFUSION

B. BRAUN AVITUM AG PERFUSOR®; PUMP, INFUSION
Catalog Number 8713030
Medical Device Problem Codes Device Difficult to Setup or Prepare (1487); Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
As reported by the user facility: we have seen a couple safeday reports recently about there being more versed left in the syringe than there should have been based on charting and the rate of infusion.Versed comes in a manufacturer syringe that is a bd 30ml syringe.When looking at the pump logs, it would show that the nurse chose the 50ml syringe size when programming the pump, causing the discrepancy and ultimately altering drug delivery.But when you place a 30ml syringe in the pump, it only prompts for 20ml or 30ml.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Additional Manufacturer Narrative
This complaint has been identified as b braun medical internal complaint number (b)(4).The actual device involved in the reported incident was not returned for evaluation but the logs were provided for review.Details of history log: log review shows 12/16/2025 and 6:32pm an infusion start of 2.82ml/hr and 25ml.On 12/17/2025 and 2:41am an infusion stop with volume infused to 22.83ml the defect was not confirmed.All information concerning this reported incident has been included in our trend analysis of the product line.

Brand Name
PERFUSOR®
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
B. BRAUN AVITUM AG
schwarzenberger weg 73-79
melsungen, 34212
GM  34212
Manufacturer (Section G)
B. BRAUN AVITUM AG
schwarzenberger weg 73-79
melsungen, 34212
GM   34212
Manufacturer Contact
elena reifenstein
901 marcon blvd.
allentown, PA 18109
8334251464
MDR Report Key24742980
Report Number9610825-2026-00176
Device Sequence Number8834435
Product Code FRN
UDI-Device Identifier00819595015418
UDI-Public(01)00819595015418
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K092313
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8713030
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/31/2026
Supplement Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown